# SDR SWAA2021052674908

- Difficulty date: April 15, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BLKD GUSSET CRACKED AT STR19LH BS 500D LBL 60' / REMOVED CRACKED GUSSET STA 500D STR 19 L/H LBL 60 AND INSTALLED NEW GUSSET ALL IAW SRM 51-40-02-0G-0 AND DWG # 146A7902 REV -. APPLIED CIC IAW AMM 51-21-91-620-802. A-TAG# A48778
